Journal of Inequalities and Applications
Volume 1 (1997), Issue 4, Pages 327-334
The best possibility of the bound for the Kantrovich inequality and some remarks
1Department of Information Sciences, Toho University, Funabashi, Chiba 274, Japan
2Department of Basic Technology, Applied Mathematics and Physics, Yamagata University, Yonezawa, Yamagata 992, Japan
Received 1 November 1996
Copyright © 1997 M. Tsukada and Sin-El Takahasi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The necessary and sufficient condition for equality to be attaind in the Kantrovich inequality is given and applied to an inequality of normal operators on Hilbert spaces.